# SDR UIEA2017102502091

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T32504
- Part serial: 3483
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION 5 FLAP ROTARY ACTUATOR FOUND CORRODED IAW SB 767-27A0229 R1.  THE TE FLAP ROTARY ACTUATOR WAS REPLACED.
